Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 725-740
http://dx.doi.org/10.1155/S0161171294001031

Nonresonance conditions for fourth order nonlinear boundary value problems

Département de Mathématique, Université Catholique de Louvain, Chemin du Cyclotron 2, Louvain-la-Neuve B-1348, Belgium

Received 6 February 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to the study of the problemu(4)=f(t,u,u,u,u),u(0)=u(2π),u(0)=u(2π),u(0)=u(2π),u(0)=u(2π).We assume that f can be written under the formf(t,u,u,u,u)=f2(t,u,u,u,u)u+f1(t,u,u,u,u)u+f0(t,u,u,u,u)u+r(t,u,u,u,u)where r is a bounded function. We obtain existence conditions related to uniqueness conditions for the solution of the linear problemu(4)=au+bu,u(0)=u(2π),u(0)=u(2π),u(0)=u(2π),u(0)=u(2π).